Anonymous
Anonymous asked in HealthDiseases & ConditionsCancer · 2 months ago

Is it possible I got cancer from a heart medication I was taking?

Last year there was a recall on Losartan due to cancer causing carcinogens. I kept taking the contaminated pills cause they advised that I do since not taking it would cause a heart attack. Well, a year later I have developed cancer in my chest. So is it possible I got cancer from Losartan?

4 Answers

Relevance
  • Anonymous
    2 months ago

    I do not think so, but I am sorry to hear about your cancer!

  • ?
    Lv 7
    2 months ago

    I doubt very much that you were advised to keep taking the recalled medication, and I have to wonder how you got it after it was recalled.  How long have you been on losartan?  What kind of cancer do you have?

    No one can say whether or not your cancer is related to the drug.  I don't know that there have actually been any confirmed diagnoses directly linked; the drug was recalled for the potential.  That said, when it comes to something like this, it is often impossible to know what exactly caused it.

  • ?
    Lv 7
    2 months ago

    you still don't have cancer, well i call delusional troll and if there actually was a recall on that brand of medication your doctor would of stopped you taking it and given you something else

  • Tavy
    Lv 7
    2 months ago

    If this pill did cause cancer then there would be a multi million class action by thousands of people claiming damages.

    Not heard of this, have you?

Still have questions? Get your answers by asking now.